# SDR WX0A1900010031665

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC: 3000-0049 TAILCONE AREA CRACK AND DENTS FOUND ON EXTERNAL SKIN BTW FR 78-80 AND STR 2LH AND STR 2RH, CRACK FOUND ON FRAME 79 BTW STR 1 AND STR 2RH AND CRACK FOUND ON STR 1BTW FR 78-97./TAILCONE AREA EXTERNAL FUSELAGE SKIN BTW FR 78-80 AND STR 2LH AND 2RH, FRAME 79 BTW STR 2LH AND 2RH AND STRINGER 1 BTW FR 78-80 PERMANENTLY REPAIRED PER AIRBUS DOSSIER #81144487, TD/81144487/040/2022#A AND ALLEGIANT ERO R5351-0015 REV.01. REPAIR MINOR CATEGORY A PER RDAF 81144487//2022#A. SEE AWS FOR DETAILS. M360 FORM SEND TO CUSTOMER 11/23/2022."
